Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Fluctuating blood pressure levels. Should I be concerned about low BP?

I am concerned about my blood pressure , recently I have a diastolic reading in the low 50 s and has actually dipped slghtly below 50 at times. I have a cuff because I normally have high blood pressure. I have a pacemaker, and am taking metoprolol 50 mg daily. The low pressure is very recent and I m not certain if I should be concerned or not.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for your query.

Your diastilic BP is 50 mm of hg.
It is not so low from normal level.
It is a frequent findings in our daily practice.
But you should concern about this because you are a pacemaker implanted patient.
Metoprolol was probably prescribed you for prevention of arrhythmia.
But it is also a BP lowering agent.
It is better for you to consult your doctor.
Take care.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor